MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SMOOTH ROUND SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SMOOTH ROUND SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3501440
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 10/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent primary breast augmentation with two 275cc mentor smooth round spectrum saline breast prostheses.Post-operatively, the patient was diagnosed, via physical examination, with left breast implant deflation.As a result, the patient underwent bilateral breast implant removal and replacement surgery on (b)(6) 2023.The replacement devices were: (left) 325cc mentor memorygel breast implant catalog: 3503251bc lot: 9948732 sn: (b)(6) and (right) 325cc mentor memorygel breast implant catalog: 3503251bc lot: 9948732 sn: (b)(6).
 
Additional Manufacturer Narrative
The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: material rupture.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On january 5, 2024, mentor received additional information indicating that the patient was also diagnosed with breast deformity and bilateral breast implant deflations during the removal surgery on (b)(6) 2023.This medwatch form is for the left breast prosthesis.Deflation on the right breast implant will be reported under mrn: 1645337-2024-00754.
 
Additional Manufacturer Narrative

Brand Name
MENTOR SMOOTH ROUND SPECTRUM
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key18452381
Report Number1645337-2024-00228
Device Sequence Number15193380
Product Code FWM
UDI-Device Identifier00081317001980
UDI-Public00081317001980
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2005
Device Catalogue Number3501440
Device Lot Number224317
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer01/05/2024
01/05/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date01/19/2024
01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2001
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale